# SDR RAIA0005027

- Difficulty date: May 22, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,142 hours, 20,123 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 55901214
- Condition: Failed
- Location: E/E Bay
- Part time: 21,896 hours, 23,210 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7434-STL-  NUMBER ONE AC BUS FAULTED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED NUMBER ONE INVERTER.
